# SDR REXA201100427

- Difficulty date: June 25, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 14,749 hours, 12,256 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLAPS FAIL AT 0 ON CLIMBOUT DTW CREW DECLARED AN EMERGENCY ON APPROACH TO BUF RESET AND PLACED ON DI FOR 10 CYC.
